# SDR SWAA2016042051115

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6546812
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESS DECK ABOVE MLG WW INNER CREASE BEAM CHORD CORRODED, BETWEEN BS 710 - 714, LBL 64.  REPAIRED CHORD IAW SRM.
